# SDR SIMA201123406

- Difficulty date: August 20, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 28,174 hours, 26,289 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Defibrillator
- Part number: CPN1083346
- Part serial: 28304
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOR FLIGHT 3931 THE CREW NOTICED THE SEAL WAS MISSING FORM THE DEFIBRILLATOR.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED NEW DEFIBRILLATOR AS REQUIRED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
